Sums of twelve squares

Volume 109 / 2003

James G. Huard, Kenneth S. Williams Acta Arithmetica 109 (2003), 195-204 MSC: Primary 11E25. DOI: 10.4064/aa109-2-7

Authors

  • James G. HuardDepartment of Mathematics and Statistics
    Canisius College
    Buffalo, NY 14208-1098, U.S.A.
    e-mail
  • Kenneth S. WilliamsCentre for Research
    in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario K1S 5B6, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image